# SDR GTIA020678

- Difficulty date: June 19, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2740 · Stabilizer Control System
- Part: Sensor
- Part number: 575600015
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 237 - FOUND HORIZONTAL STABILIZER AUDIO SIGNAL IS NOT SOUNDED AND NO VOCAL WARNING IN AUTO PILOT MODE, AND MANUAL IN FLIGHT AND GROUND OPS.  REMOVED AND REPLACED HORIZONTAL MOTION SENSOR (U10-120) AND OPS NORMAL AS PER MM 27-40-11.  (M)
